# SDR DALA2025070705020

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,550 hours, 32,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EXIT SIGN ABOVE 2 R FELL OFF. CORRECTIVE ACTION: ATTACHED 2R EMEGENCY EXIT SIGN COVER PER B757 AMM 33-51. (5693682)
